| Catalog Number |
150621005 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
02/02/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11 additional manufacturer narrative: d4: udi: the expiration date is currently not available.Therefore, the full udi is currently not available.
Event or Problem Description
It was reported that the tibial baseplate had subsided.The surgeon chose to explant and revise tibia.There was no harm to the patient and no delay in case and no complaints.Affected side: unknown knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: there is no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Added: d10 (concomitant).
Event or Problem Description
Additional information received: a.Can you confirm the primary surgery date or the original implantation date? origial surgery date (b)(6) 2025.B.What is the affected side involved in this event? left knee.C.Please confirm if there is any allegation against the knee tibial insert? no allegation against insert.
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5, d6a.Corrected: d4 (primary udi number).If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.